This community is for discussions relating to Post Traumatic Stress Disorder (PTSD). Please note, this community is not monitored by professionals, rather questions will be answered by other members of the community.
Hello, It all started about 2 weeks ago. My Sister started having what the doctors say were localized seizures in her left hand/ arm. The C-Scan came back good and her blood work only showed low potassium (3.1). Also, I almost forgot to mention, her Blood Pressure was 218/106 and pulse was 120ish. So the ER doctor gave her potassium pills and muscle relaxer, which seemed to calm everything down. Well 5 days later, she had her first full blown Grand Mal Seizure lasting over 6 mins. After arriving at the ER, she had her second Grand Mal seizure lasting about the same time. They did an C-Scan again and yet again, it came back clear. The next day she had an EEG and MRI done, and both of those came back clear. So finding nothing wrong the Neruo doctors, sent her home and proscribed her Carbamazepine (Tegretol).
With that said, could those seizures have been caused by stress? Some of the other theories we have included lack of oxygen to the brain, kidneys, calcium deficiency. My family and I are just in all trying to figure out what is going on with my sister.
Hi Marcus you sound like a pretty caring brother,Has she had a lot of stress recently? I do believe that stress can make us Physically ill..You may get answers here from others but it may also be of benefit if you put this into the Expert/Doctor Forum, Neurology Forum Good luck to you.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.